# SDR CALA0600248

- Difficulty date: July 13, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 22,496 hours, 8,081 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Control Panel
- Part number: 0YX1500A02G01
- Part serial: 077
- Condition: Shorted
- Location: Flt Deck Door
- Part time: 10,032 hours, 3,731 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE APPEARED IN THE COCKPIT DURING CLIMB-OUT EN ROUTE TO EWR.  THE SMOKE WAS ACCOMPANIED BY THE P6-3 CIRCUIT BREAKER POPPING.  THE SMOKE DISSIPATED AFTER A FEW MINUTES.  THE FLIGHT WAS CONTINUED TO EWR WHERE IT LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND THE FLIGHT DECK DOOR LOCK CONTROL PANEL AT FAULT.  THE PANEL WAS REMOVED AND REPLACED, THE CIRCUIT BREAKER WAS RESET, AND AN OPERATIONAL CHECK OF THE DOOR LOCK WAS GOOD.
